RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 948–950 (Mi mz9161)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph

A. P. Rozovskaya, D. A. Shabanov

M. V. Lomonosov Moscow State University

Keywords: $n$-uniform hypergraph, panchromatic $r$-coloring, upper and lower bounds

DOI: https://doi.org/10.4213/mzm9161

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 903–906

Bibliographic databases:

Document Type: Article
Received: 20.07.2010

Citation: A. P. Rozovskaya, D. A. Shabanov, “Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph”, Mat. Zametki, 89:6 (2011), 948–950; Math. Notes, 89:6 (2011), 903–906

Citation in format AMSBIB
\Bibitem{RozSha11}
\by A.~P.~Rozovskaya, D.~A.~Shabanov
\paper Improvement of the Lower Bound in the Kostochka Problem of Panchromatic Coloring of a Hypergraph
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 948--950
\mathnet{http://mi.mathnet.ru/mz9161}
\crossref{https://doi.org/10.4213/mzm9161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908151}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 903--906
\crossref{https://doi.org/10.1134/S0001434611050324}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959671661}


Linking options:
  • http://mi.mathnet.ru/eng/mz9161
  • https://doi.org/10.4213/mzm9161
  • http://mi.mathnet.ru/eng/mz/v89/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Raigorodskii, D. A. Shabanov, “The Erdős–Hajnal problem of hypergraph colouring, its generalizations, and related problems”, Russian Math. Surveys, 66:5 (2011), 933–1002  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:15
    References:18
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017